Article citationsMore >>

Nayfeh, A. H: Problems in Perturbation, Wiley, New York, 1985.

has been cited by the following article:

Article

Initial Value Approach for a Class of Singular Perturbation Problems

1Department of Mathematics National Institute of Technology WARANGAL-506004, INDIA


American Journal of Numerical Analysis. 2015, Vol. 3 No. 1, 1-7
DOI: 10.12691/ajna-3-1-1
Copyright © 2015 Science and Education Publishing

Cite this paper:
P. Padmaja, Y.N. Reddy. Initial Value Approach for a Class of Singular Perturbation Problems. American Journal of Numerical Analysis. 2015; 3(1):1-7. doi: 10.12691/ajna-3-1-1.

Correspondence to: Y.N.  Reddy, Department of Mathematics National Institute of Technology WARANGAL-506004, INDIA. Email: ynreddy_nitw@yahoo.com

Abstract

In this paper, we present an initial value approach for a class of singularly perturbed two point boundary value problems with a boundary layer at one end point. The idea is to replace the original two point boundary value problem by set of suitable initial value problems. This replacement is significant from the computational point of view. This method does not depend on asymptotic expansions. Several linear and non-linear singular perturbation problems have been solved and the numerical results are presented to support the theory.

Keywords